# SDR C2XA08SH120

- Difficulty date: September 10, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR CUTOUT LOWER BEAM CORRODED IN VARIOUS AREAS MARKED. MX REMOVED AND REPLACED BAGGAGE DOOR LOWER FLOORBEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED TO RETURN FOR SERVICE. (K)
